A cubic method without second order derivative for solving variational inclusions

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00514917
Contributor : Célia Jean-Alexis <>
Submitted on : Friday, September 3, 2010 - 5:10:20 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00514917, version 1

Collections

Citation

Célia Jean-Alexis, Alain Piétrus. A cubic method without second order derivative for solving variational inclusions. Compte Rendu de l'Académie bulgare des Sciences, 2006, 59 (12), pp.1213-1218. ⟨hal-00514917⟩

Share

Metrics

Record views

67